# SDR 01FDEA00129

- Difficulty date: February 15, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100240
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01) ON BS 312 FLOORBEAM UPPER CHORD LBL 4, WL 208.  *S/D*  OUT OF LIMITS PER IAW FEDEX SRM 53-10-1.  FAB ANGLE AND FILLER PER IAW FEDEX SRM DWG 27-53-017.  INSTALLED ALL FASTENERS PER IAW FEDEX SRM 51-30-5, 51-30-2 AND MM 51-20-151.
